# SDR IPXA2015033187589

- Difficulty date: March 19, 2015
- Submitted: April 1, 2015
- Operation: Air carrier
- Aircraft: N257UP
- Make and model: Doug MD-11F
- Aircraft serial: 48451
- Aircraft time: 67,621 hours, 13,225 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Part number: NRC6762502
- Part serial: WAE060
- Condition: Damaged
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C, RT INBD FLAP VANE UPPER IB SURFACE CHAFE DAMAGE AT STA XIFH162.  REPAIRED RT INBD FLAP VANE IAW SRM 57-50-80, REPAIR 2, FIG 201.
